Über einen verallgemeinerten Ableitungsoperator.

K.-F. Moppert

Commentarii mathematici Helvetici (1953)

  • Volume: 27, page 140-150
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Moppert, K.-F.. "Über einen verallgemeinerten Ableitungsoperator.." Commentarii mathematici Helvetici 27 (1953): 140-150. <http://eudml.org/doc/139059>.

author = {Moppert, K.-F.},
journal = {Commentarii mathematici Helvetici},
keywords = {differentiation and integration, measure theory},
language = {ger},
pages = {140-150},
title = {Über einen verallgemeinerten Ableitungsoperator.},
url = {http://eudml.org/doc/139059},
volume = {27},
year = {1953},

AU - Moppert, K.-F.
TI - Über einen verallgemeinerten Ableitungsoperator.
JO - Commentarii mathematici Helvetici
PY - 1953
VL - 27
SP - 140
EP - 150
LA - ger
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/139059
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.